# SDR WX0A2015041372528

- Difficulty date: April 8, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

2050Z THE FWD LAVATORY SMOKE DETECTOR WENT OFF.  IAW FLIGHT ATTENDANT HE SAID HE SMELT ELEC SMOKE.  IAW FLIGHT ATTENDANT`S OBSERVATION THE LAVATORY LOOKS OK.  INSPECTED FWD LAVATORY, PERFORMED LAVATORY SMOKE DETECTOR TEST, OPERATIONS CHECKED NORMAL.  NO FAULTS NOTED IAW AMM 26-50-01.
